Rocky Mountain Journal of Mathematics

Linear algebra in the category of $C(X)$- locally convex modules

J.W. Kitchen and D.A. Robbins

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 19, Number 2 (1989), 433-480.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250187317

Digital Object Identifier
doi:10.1216/RMJ-1989-19-2-433

Mathematical Reviews number (MathSciNet)
MR1018831

Zentralblatt MATH identifier
0699.46055

Subjects
Secondary: 46M40: Inductive and projective limits [See also 46A13] 46M10: Projective and injective objects [See also 46A22] 46M15: Categories, functors {For $K$-theory, EXT, etc., see 19K33, 46L80, 46M18, 46M20} 55R10: Fiber bundles

Keywords
Banach bundles C(X)-locally convex C(X)-modules trivial bundles projective objects injective objects colimits

Citation

Kitchen, J.W.; Robbins, D.A. Linear algebra in the category of $C(X)$- locally convex modules. Rocky Mountain J. Math. 19 (1989), no. 2, 433--480. doi:10.1216/RMJ-1989-19-2-433. https://projecteuclid.org/euclid.rmjm/1250187317


Export citation